Étale double covers of cyclic p-gonal covers

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Carocca A, Lange H, Rodríguez RE
Zeitschrift: Journal of Algebra
Jahr der Veröffentlichung: 2019
Band: 538
Seitenbereich: 110-126
ISSN: 0021-8693


Abstract

This paper computes the Galois group of the Galois cover of the composition of an étale double cover of a cyclic p-gonal cover for any prime p. Moreover a relation between some of its Prym varieties and the Jacobian of a subcover is given. In a sense this generalizes the trigonal construction.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Lange, Herbert Prof. Dr.
Department Mathematik


Einrichtungen weiterer Autorinnen und Autoren

University of the Frontier / Universidad de La Frontera (UFRO)


Zitierweisen

APA:
Carocca, A., Lange, H., & Rodríguez, R.E. (2019). Étale double covers of cyclic p-gonal covers. Journal of Algebra, 538, 110-126. https://dx.doi.org/10.1016/j.jalgebra.2019.07.008

MLA:
Carocca, A., Herbert Lange, and Rubí E. Rodríguez. "Étale double covers of cyclic p-gonal covers." Journal of Algebra 538 (2019): 110-126.

BibTeX: 

Zuletzt aktualisiert 2019-16-08 um 14:08